Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 18, NWS Melbourne, FL

June 7, 2023Brevard County, Florida

NWS Melbourne, FL issued this tornado warning at Jun 7, 2023, 5:17 PM EDT for Brevard County, Florida. It was in force for 13 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2023, 5:17 PM EDT (21:17 UTC)
Expired
Jun 7, 2023, 5:30 PM EDT
In force
13 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 11 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:20 PM EDTTSTM WND DMG1 Ne South Patrick Shor, FLTrained spotter reports possible tornado damage near Skylark Blvd and South Patrick Dr. extending east to Flamingo Dr. Damage to carports and roofs of multiple homes. Also, reports of some damage to power poles and trees.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
330 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

103 
WFUS52 KMLB 072117
TORMLB
FLC009-072130-
/O.NEW.KMLB.TO.W.0018.230607T2117Z-230607T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
517 PM EDT Wed Jun 7 2023

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Central Brevard County in east central Florida...

* Until 530 PM EDT.
    
* At 517 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over South Patrick Shores, or over Patrick Air Force
  Base, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Brevard County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2818 8063 2822 8064 2825 8057 2819 8056
      2818 8056
TIME...MOT...LOC 2117Z 260DEG 15KT 2820 8061 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Haley
1 follow-up statement
530 
WWUS52 KMLB 072129
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
529 PM EDT Wed Jun 7 2023

FLC009-072139-
/O.EXP.KMLB.TO.W.0018.000000T0000Z-230607T2130Z/
Brevard FL-
529 PM EDT Wed Jun 7 2023

...THE TORNADO WARNING FOR CENTRAL BREVARD COUNTY WILL EXPIRE AT 530
PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 2818 8063 2822 8064 2825 8057 2819 8056
      2818 8056
TIME...MOT...LOC 2129Z 260DEG 15KT 2821 8056 

$$

Haley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:12 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 7, 3:12 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
312 PM EDT Wed Jun 7 2023

...New DISCUSSION, MARINE, AVIATION, HYDROLOGY...

.DISCUSSION...
Issued at 310 PM EDT Wed Jun 7 2023

...A Few Strong to Marginally Severe Storms Possible Through Late
Afternoon and Early Evening...

Currently-Tonight...Had a little earlier start to convection across
northern portions of east central FL, with additional isolated to
scattered showers and storms moving E/NE through the area ahead
of the west coast sea breeze. The east coast sea breeze has formed
near to south of the Cape, and will struggle to make it too far
inland with opposing low level SW flow. An increase in showers and
storms, with a few strong to marginally severe storms still
expected through remainder of the afternoon, especially toward
the coast with sea breeze boundary interactions later today. Main
threats continue to be strong to locally damaging wind gusts of
40-60 mph, hail up to an inch in diameter, frequent lightning
strikes, and heavy rainfall of 1-3 inches. A brief tornado also
can not be ruled out along the coast as storms push offshore. This
activity will largely shift offshore by early this evening, with
decreasing rain chances through tonight. Lows tonight will fall
into the upper 60s to low 70s.

Thursday-Friday...Subtropical ridge axis remains south of the area,
as a frontal boundary shifts into the southeast U.S. into late week.
This will continue a moderate offshore flow through the period.
Model guidance hints that offshore flow may be a tad stronger into
tomorrow, which may prevent east coast sea breeze development
completely, with W/SW flow decreasing once again into Friday as
front moves closer to the area. PW values generally range from 1.6-
1.8 inches across the area between the GFS which is a little drier
then the ECMWF. This will still be sufficient, combined with the
offshore flow, to focus scattered showers and storms across east
central FL into the afternoon and early evening, with stronger to
isolated severe storms possible, especially into Friday toward the
coast with any sea breeze boundary interactions. Highs reaching the
upper 80s to low 90s. Muggy and mild mornings are forecast with
temperatures to start each day in the upper 60s to low 70s.

Saturday-Tuesday...(Previous Discussion) A surface front briefly
stalls across east central Florida Saturday morning before more
quickly lifting north Saturday afternoon and night as a warm front.
Weak and variable surface flow will be conflated by a more organized
east coast sea breeze. A collision of the west and east coast
breezes is expected moreso over the interior Saturday, and with
sufficient PW of 1.6 to 1.8 inches, more scattered convection is
forecast for Saturday afternoon. Copy and paste for Sunday, plus a
resumption of light southerly flow, with similar daytime
thunderstorm chances around 40 to 50 percent. Mid level trough axis
energy swings across the state Monday, providing some additional
lift for convective development. Both Monday and Tuesday will see an
increase in southwest flow, leading to sea breeze collisions and
perhaps slightly higher rain chances closer to the Atlantic coast.

Temperatures this weekend into next week really heat up. Highs from
Sunday onward will range through the low 90s, with models hinting at
a chance to solidly reach the mid 90s midweek next week. Morning
lows will remain mild, warming into the mid 70s for some locations
next week.

&&

.MARINE...
Issued at 310 PM EDT Wed Jun 7 2023

Tonight...Main concern to boaters will continue to be scattered to
potentially numerous offshore moving storms through the remainder
of the afternoon into early this evening. A few strong to isolated
severe storms will be possible, producing gusty winds, frequent
lighting strikes, hail, and possible a waterspout or two. This
activity will continue to push farther offshore through late
evening and likely east of the coastal waters overnight.

Otherwise, S/SE winds become SW into this evening and W/SW
overnight with winds increasing up to 10-15 knots. Seas 2-3 feet.

Thursday-Sunday...(Previous Discussion) Offshore flow is expected
through much of the period with daily attempts at developing an east
coast sea breeze. Development may be suppressed or held to the east
coast with a more active west coast breeze anticipated, at least
through Friday. Winds speeds 10-15 kts, closer to 17 kts far
offshore. Surface flow becomes more variable Saturday in the
presence of a weak frontal boundary, which quickly lifts back north
as a warm front into Sunday, allowing for a return to southerly
flow.

Seas generally 2-3 ft with briefly higher seas in or around
lightning storms. Isolated to scattered lightning storm chances will
persist through this forecast period, generally maximized from mid
afternoon through the evening hours.

&&

.AVIATION...
(18Z TAFS)
Issued at 310 PM EDT Wed Jun 7 2023

VCTS conditions across ECFL this afternoon and into tonight, with
increasing coverage of showers and storms expected over the next
several hours. TEMPOs in place for VIS/CIG reductions down to
MVFR/IFR conditions due to TSRA at all terminals, generally between
18-23Z. Conditions improving after 02Z across all terminals, with SW
winds around 5 knots. Tomorrow, winds pick up around 13Z out of the
SW near 10 knots, with VCTS starting up again as early as 17Z.

&&

.HYDROLOGY...
Issued at 310 PM EDT Wed Jun 7 2023

The river level at Astor on the Saint Johns River has fallen below
Minor Flood stage and will continue a slow decline through Action
Stage through Thursday night. River levels should then fall below
Action Stage by late week.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  89  70  89 /  30  50  10  60
MCO  72  89  72  92 /  30  50  10  60
MLB  72  89  72  90 /  40  60  20  60
VRB  71  90  71  91 /  40  60  20  60
LEE  72  90  71  92 /  20  50  10  60
SFB  72  90  72  92 /  30  50  10  60
ORL  73  90  73  92 /  30  50  10  60
FPR  71  89  71  90 /  40  60  20  60

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Weitlich
DSS/RADAR....Law
AVIATION...Tollefsen
Hazardous weather outlook, Jun 7, 10:50 AM EDT, 6 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1050 AM EDT Wed Jun 7 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-080000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1050 AM EDT Wed Jun 7 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Daytime heating, an increase in moisture, and an active west
coast sea breeze will promote scattered lightning storms across
the interior this afternoon. The east coast sea breeze will
develop this afternoon, but inland movement will be minimal due to
a greater depth of offshore flow. An increase in coverage and
intensity of showers and storms will occur later this afternoon
and early evening with the larger sea breeze collision across the
eastern peninsula and additional mesoscale outflow boundary
interactions. Storm motion will be toward the east or northeast at
15 to 20 mph.

A few storms could become strong to marginally severe. Primary
storm threats include occasional to frequent lightning strikes,
gusty winds of 40 to 55 mph, with one or two storms potentially up
to 60 mph, small hail up to possibly quarter-size, and torrential
downpours. A brief tornado may occur from developing storms near
the coast late in the afternoon and early evening as they move off
of the coast.

.RIP CURRENT IMPACT...
A Moderate risk of life-threatening rip currents exists at all
central Florida Atlantic beaches today. If heading to the beach,
check with local beach patrol for additional information about
ocean hazards. Remember to swim only within sight of a lifeguard,
and never enter the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated to scattered afternoon and evening lightning storms may
produce wind gusts up to 35 knots over the local Atlantic waters
and Intracoastal Waterway, including over inland lakes. Storm
motion will be toward the east to northeast at 15 to 20 knots.

.WATERSPOUT IMPACT...
Marine interests should also be alert for the potential of
waterspouts late today and this evening, especially near the
coast and across the near shore Atlantic waters.

.RIVER FLOOD IMPACT...
The river level at Astor on the Saint Johns River has fallen below
Minor Flood stage and will continue a slow decline through Action
Stage through Thursday night. River levels should then fall below
Action Stage by late week.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Coverage of lightning storms will continue to increase into Thursday
and Friday, with continuation of scattered coverage into the
weekend and early next week. A few strong to isolated severe storms
will remain possible. Lightning strikes, gusty winds, and heavy
downpours will continue to be the main threats.

A Moderate risk of dangerous rip currents is expected to continue
through the rest of the work-week.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Sedlock/Weitlich

In the hours before

Special weather statement, Jun 7, 4:33 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
433 PM EDT Wed Jun 7 2023

FLZ045-053-072100-
Osceola FL-Orange FL-
433 PM EDT Wed Jun 7 2023

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 500 PM EDT...

At 433 PM EDT, Doppler radar was tracking a strong thunderstorm over
Intercession City, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Bay Lake, Celebration and West Lake Toho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2848 8146 2819 8126 2814 8152 2818 8153
      2820 8152 2826 8156 2826 8162
TIME...MOT...LOC 2033Z 236DEG 16KT 2825 8153

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Local storm report, Jun 7, 4:40 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
440 PM EDT Wed Jun 07 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     Tstm Wnd Gst     Camp Ocala              29.11N  81.63W
06/07/2023  M45 mph          Lake               FL   Mesonet

            RAWS mesonet site CRAF1 measured a 45 mph/39 kt wind
            gust out of the southwest.

&&

Event Number MLB2300196

MAT
Special weather statement, Jun 7, 4:41 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
441 PM EDT Wed Jun 7 2023

FLZ347-447-547-647-747-072115-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
441 PM EDT Wed Jun 7 2023

...Strong thunderstorms will impact portions of central Brevard
County through 515 PM EDT...

At 441 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Port Canaveral to near Sharpes
to near Lone Cabbage Fish Camp. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rockledge, Cocoa, Cocoa Beach, Cape Canaveral and Merritt Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing
wind gusts over 50 mph. If a funnel cloud is spotted move indoors
and report your sighting to the National Weather Service.

&&

LAT...LON 2839 8057 2822 8056 2826 8086 2835 8086
      2835 8087 2841 8084 2841 8082 2846 8082
      2850 8080 2858 8066 2860 8054 2846 8049
TIME...MOT...LOC 2041Z 265DEG 20KT 2853 8063 2849 8070 2832 8082

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Jun 7, 5:01 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Melbourne FL
501 PM EDT Wed Jun 7 2023

FLZ045-053-144-072130-
Osceola FL-Orange FL-Southern Lake County FL-
501 PM EDT Wed Jun 7 2023

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 530 PM EDT...

At 501 PM EDT, Doppler radar was tracking a strong thunderstorm over
Four Corners, or near Bay Lake, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Bay Lake, Celebration and Intercession City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2838 8173 2852 8146 2821 8142 2823 8154
      2826 8156 2826 8166 2835 8166 2835 8172
TIME...MOT...LOC 2101Z 261DEG 21KT 2834 8165

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Jun 7, 5:08 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Wed Jun 7 2023

FLZ547-647-747-072130-
Southern Brevard Barrier Islands FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
508 PM EDT Wed Jun 7 2023

...A strong thunderstorm will impact portions of east central Brevard
County through 530 PM EDT...

At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Melbourne, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Melbourne, Satellite Beach, Indialantic, Patrick Air Force Base and
Merritt Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing
wind gusts over 50 mph. If a funnel cloud is spotted move indoors
and report your sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2809 8072 2825 8075 2823 8056 2819 8056
      2815 8054 2808 8053
TIME...MOT...LOC 2108Z 261DEG 21KT 2816 8066

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Jun 7, 5:11 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
511 PM EDT Wed Jun 7 2023

FLZ053-254-547-072145-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
511 PM EDT Wed Jun 7 2023

...A strong thunderstorm will impact portions of northwestern Indian
River, south central Brevard and southeastern Osceola Counties
through 545 PM EDT...

At 511 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Kenansville, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Indian
River, south central Brevard and southeastern Osceola Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2769 8090 2777 8101 2803 8090 2782 8063
TIME...MOT...LOC 2111Z 219DEG 20KT 2777 8092

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:51 PM EDTRiver Flood WarningMLBLake, Volusia11 hr
Jun 7, 2:22 PM EDTSpecial Weather StatementMLBLake23 min
Jun 7, 2:28 PM EDTSpecial Weather StatementMLBSeminole32 min
Jun 7, 2:53 PM EDTSpecial Weather StatementMLBFlagler37 min
Jun 7, 2:55 PM EDTSpecial Weather StatementMLBVolusia50 min
Jun 7, 3:00 PM EDTSevere Thunderstorm WarningMLBLake, Volusia30 min
Jun 7, 3:17 PM EDTSpecial Weather StatementMLBVolusia28 min
Jun 7, 3:30 PM EDTAreal Flood AdvisoryMLBVolusia90 min
Jun 7, 3:40 PM EDTSpecial Weather StatementMLBFlagler35 min
Jun 7, 3:54 PM EDTSpecial Weather StatementMLBBrevard36 min
Jun 7, 4:21 PM EDTSpecial Marine WarningMLB39 min
Jun 7, 4:28 PM EDTSpecial Marine WarningMLB32 min
Jun 7, 4:33 PM EDTSpecial Weather StatementMLBOrange27 min
Jun 7, 4:41 PM EDTSpecial Weather StatementMLBBrevard34 min
Jun 7, 4:50 PM EDTSpecial Marine WarningMLB55 min
Jun 7, 4:54 PM EDTSpecial Marine WarningMLB66 min
Jun 7, 5:01 PM EDTSpecial Weather StatementMLBOrange29 min
Jun 7, 5:08 PM EDTSpecial Weather StatementMLBBrevard22 min
Jun 7, 5:11 PM EDTSpecial Weather StatementMLBIndian River34 min
Jun 7, 5:15 PM EDTSevere Thunderstorm WarningMLBBrevard16 min
Jun 7, 5:33 PM EDTSevere Thunderstorm WarningMLBLake12 min
Jun 7, 5:41 PM EDTSpecial Weather StatementMLBSeminole34 min
Jun 7, 5:45 PM EDTSpecial Weather StatementMLBLake15 min
Jun 7, 5:49 PM EDTSpecial Marine WarningMLB56 min
Jun 7, 5:57 PM EDTSpecial Marine WarningMLB48 min
Jun 7, 6:15 PM EDTSpecial Weather StatementMLBBrevard15 min
Jun 7, 6:30 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 7, 7:05 PM EDTSpecial Marine WarningMLB25 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.